Opuscula Math. 31, no. 4 (2011), 669-674
Non symmetric random walk on infinite graph
Marcin J. Zygmunt
Abstract. We investigate properties of a non symmetric Markov's chain on an infinite graph. We show the connection with matrix valued random walk polynomials which satisfy the orthogonality formula with respect to non a symmetric matrix valued measure.
Keywords: random walk on an infinite graph, block tridiagonal transition matrix, spectral measure matrix orthogonal polynomials.
Mathematics Subject Classification: 60J10, 42C05, 47B36.